RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 14, Issue 2, Pages 217–229 (Mi adm94)  

RESEARCH ARTICLE

Orthoscalar representations of the partially ordered set $(N, 4)$

S. A. Kruglyaka, I. V. Livinskyb

a Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv, 3 Tereshchenkivska st., 01601, Kyiv, Ukraine
b University of Toronto, 40 St. George St., Toronto, Ontario, M5S2E4, CANADA

Abstract: We obtain a one-parameter series of orthoscalar representations of the partially ordered set $(N, 4)$. This proves that the classification of such representations is a problem of infinite type.

Keywords: partially ordered set, orthoscalar representation, infinite type.

Full text: PDF file (199 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 16G20
Received: 14.05.2012
Revised: 25.05.2012
Language:

Citation: S. A. Kruglyak, I. V. Livinsky, “Orthoscalar representations of the partially ordered set $(N, 4)$”, Algebra Discrete Math., 14:2 (2012), 217–229

Citation in format AMSBIB
\Bibitem{KruLiv12}
\by S.~A.~Kruglyak, I.~V.~Livinsky
\paper Orthoscalar representations of the partially ordered set $(N, 4)$
\jour Algebra Discrete Math.
\yr 2012
\vol 14
\issue 2
\pages 217--229
\mathnet{http://mi.mathnet.ru/adm94}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3099970}
\zmath{https://zbmath.org/?q=an:1288.16018}


Linking options:
  • http://mi.mathnet.ru/eng/adm94
  • http://mi.mathnet.ru/eng/adm/v14/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:143
    Full text:56
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020